# SDR ASAA2023110646060

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N947AK
- Make and model: Boeing 737-9
- Aircraft serial: 67506
- Aircraft time: 569 hours, 155 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L VALVE WING ANTI-ICE LIGHT ON AFTER TURNING WING ANTI-ICE TO OFF POSITION. GROUNDED - YES. PERFORMED IFIM TASK 30-11-00-810-808, L/H WING ANTI ICE VALVE EXTINGUISHED A/C OK FOR SERVICE SEAMC CHRIS NOTIFIED.
